# SDR IXXA9700032

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Part number: 9751649
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED MAINTENANCE VISIT, BOTH PRESSURE PANELS AT FUSELAGE STATION 680, LEFT AND RIGHT, WERE FOUND CRACKED.  BOTH PRESSURE PANELS WERE REPLACED WITH NEW PANELS IN ACCORDANCE WITH THE DOUGLAS SRM, 51-1-12, 51-1-8, 51-1-16, 51-3-0, 51-1-21 AND 51-1-20D.
